Hi, My last period date is 22nd April and i have a usual cycle of 28-30 days.I have my first marriage anniversary coming up and I am planning to take primolut n tablets to delay my periods. When should I start taking the tabs? N luckily, if i am going to be pregnant this time (which I am not sure right now), will primolut have any effect on the pregnancy? I need your advice on this.
Welcome to ehealthforum,
Primolut-N is sometimes prescribed to help in inducing a period and sometimes to delay or postpone periods. If taking for delaying periods, it should be started atleast 5-7 days before your actual period dates. Withdrawal bleeding after taking Primolut-N usually occurs after 2-3 days of taking the last pill dose. If pregnancy is suspected, you should consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately) as the pill use can affect the baby. If pregnancy gets ruled out, your doctor/gynecologist would prescribe you the suitable pills for the postponement of periods.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.